# SDR REXA2016071301293

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,233 hours, 18,570 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION IN FLIGHT, FL 260.  OCCURED WHILE FLAPS STOPPPED EICAS PFLAP POSITION INDICATES 0, FLAPS AT O. AIRSPEED 300KNTS/.  74 MACH 45 MINS INTO FLIGHT OAT SAT -22/TAT 5.  FOUND RT BPSU SHORTED INTERNALLY.  REMOVED AND REPLACED IAW AMM 27-51-10. ALL RIGGING AND  OPERATIONAL CHECKS GOOD.  DURING RIGGING FECU FAIL.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  ALL RIGGING, OPERATIONAL AND FUNCTIONAL CHECKKS GOOD.
